# SDR CALA0400577

- Difficulty date: July 19, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 17,213 hours, 5,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: L1 Door Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  THE BATTERY CHARGER AND BATTERY PACK WERE REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD PER WDG 33-51-12.
